# SDR HEEA087238

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,374 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216107
- Part serial: PHI708
- Condition: Worn
- Location: Pendulum
- Component: Pendulum
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE TRAILING EDGE WORN. SHOP REPAIR.
